Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Rash under armpits, groin area, behind knees. Using antibacterial soap, antifungal powder. How to get rid of it?

I have a rash under the armpits,the groin area,behind the knees & it started on top of my foot,but has cleared up on my feet. I have been washing with an antibacterial soap & using an antifungal powder that seems to help but it not clearing it up completely.Do you have any idea what it could be and how to get rid of it?
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. the skin lesions you are seeing on the thigh/grion could be a fungal infection(tinea corporis) with secondary bacterial infection.. see your dermatalogist for the ointment and drug.. ointment containing antifungal and antibacterial ointment... it happens because the area is warm and miost.. use some antifungal dusting powder after the shower to prevent it in the future... wear dry, loose, comfortable and cotton clothes.. all the best..
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor